# SDR SWAA2019112939210

- Difficulty date: November 28, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,671 hours, 11,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Loose
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT SIGN LOOSE.         / REINSTALLED FORWARD ENTRY DOOR EMERGENCY EXIT SIGN PER AMM.
